Mar 11, 2009
HI, I am on a 5 drug "salvage" treatment consisting of Truvada,Norvir,Prezista,Isentress and Intelence. I also take meds for GR,depression and andriol for low testosterone. My cd4 is 170 and vl 70. My question is can my hiv meds cause eonosiniphilia as my eos levels are %14 and absolute values of 700. symptoms of allergies are nasalcongestion, frequent sinusiitis. Thanks, Bruce
| Response from Dr. Frascino
Your eosinophilia is most likely related to your genetic allergic predisposition. Your nasal/sinus symptoms frequent target organs for respiratory allergies (pollen, dust, animal danders, etc.). I strongly doubt your high eosinophil count is related to your salvage HIV regimen.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dark Bumps After Touching Vaginal Fluid Worried I Have HIV
- Dry Cough After Erotic Massage Worried I Have HIV
- Enlarged Lymph Nodes After Sex With Sex Worker Worried I Have HIV
- Eye Floaters After Drinking Water Worried I Have HIV
- Herpes After Touching A Bloody Scab Worried I Have HIV
- Itchy Testicles After Touching Skin Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.